Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 86, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 9, 2006, 1:50 PM CDT for 10 counties in Florida. It took effect at Jun 10, 2006, 11:16 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2006, 1:50 PM CDT (18:50 UTC)
- In effect from
- Jun 10, 2006, 11:16 AM CDT
- Expired
- Jun 10, 2006, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 43 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 091850 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 250 PM EDT FRI JUN 9 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE...EXCEPT THE IMMEDIATE COAST...FROM 1 PM EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. FLZ007-009>011-013-016>019-026-029-100000- /O.UPG.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/ /O.NEW.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/ /O.CON.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 150 PM CDT FRI JUN 9 2006 /250 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-027-028-034-100000- /O.CON.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/ BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE- 150 PM CDT FRI JUN 9 2006 /250 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ LANIER/MCT
4 follow-up statements
000 WWUS82 KTAE 092346 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 746 PM EDT FRI JUN 9 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FRIDAY EVENING FOR INTERIOR PARTS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE UNTIL ARUOND SUNSET DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. FLZ007-010-013-026-100800- /O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/ /O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-LIBERTY- 646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING IS CANCELLED THIS FRIDAY EVENING FOR THE COASTAL AREAS OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THE COASTAL AREAS OF NORTH FLORIDA. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE INTERIOR AREAS OF NORTH FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-027-028-034-100100- /O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0000Z/ BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE- 646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING IS CANCELLED FOR THE COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS VALID THIS FRIDAY EVENING. CONDITIONS NO LONGER EXIST OVER COASTAL AREAS. $$ FLZ009-011-016>019-029-100200- /O.EXT.KTAE.FW.W.0085.000000T0000Z-060610T0200Z/ /O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/ HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE- 646 PM CDT FRI JUN 9 2006 /746 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR THE INTERIOR PARTS OF NORTH FLORIDA... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS FRIDAY EVENING...DUE TO LOW RELATIVE HUMIDITIES. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR ARE FORECAST TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ MCT
000 WWUS82 KTAE 100154 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT FRI JUN 9 2006 ...A RED FLAG WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EARLY SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY CONDITIONS THROUGH THE FIRST HALF OF THE WEEKEND. GULF MOISTURE WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. FLZ009-011-016>019-029-101000- /O.CAN.KTAE.FW.W.0085.000000T0000Z-060610T0200Z/ /O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/ HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE- 854 PM CDT FRI JUN 9 2006 /954 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING IS CANCELLED THIS FRIDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT THIS FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ FLZ007-010-013-026-101000- /O.CON.KTAE.FW.W.0086.060610T1800Z-060611T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-LIBERTY- 854 PM CDT FRI JUN 9 2006 /954 PM EDT FRI JUN 9 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR SATURDAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MCT
000 WWUS82 KTAE 100817 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 417 AM EDT SAT JUN 10 2006 ...A RED FLAG WARNING IS IN EFFECT FROM THIS AFTERNOON THROUGH EARLY THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY CONDITIONS TODAY. GULF MOISTURE WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. FLZ007-009>011-013-016>019-026-029-101930- /O.EXT.KTAE.FW.W.0086.060610T1700Z-060611T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 317 AM CDT SAT JUN 10 2006 /417 AM EDT SAT JUN 10 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND HOT TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 101616 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1216 PM EDT SAT JUN 10 2006 ...A RED FLAG WARNING IS IN EFFECT FROM THIS AFTERNOON THROUGH EARLY THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A HIGH PRESSURE RIDGE WILL MAINTAIN THE HOT AND DRY CONDITIONS TODAY. GULF MOISTURE WILL INCREASE ON SUNDAY...ALONG WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. FLZ007-009>011-013-016>019-026-029-110000- /O.EXT.KTAE.FW.W.0086.060610T1616Z-060611T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 1116 AM CDT SAT JUN 10 2006 /1216 PM EDT SAT JUN 10 2006/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND HOT TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ LANIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 9, 1:15 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 9, 1:15 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT FRI JUN 9 2006
.SYNOPSIS...
VAPOR IMAGERY AND UPPER AIR OBSERVATIONS CONTINUE TO SHOW A STRONG
RIDGE OVER THE CENTRAL U.S. WITH TROUGHS OVER THE EAST AND WEST
COASTS. UPPER PATTERN IS FORECAST TO DEAMPLIFY OVER THE WEEKEND AS
SERIES OF H5 SHORTWAVE EJECT FROM SW CONUS NEWD INTO THE PLAINS.
THUS STRONG CENTRAL U.S. RIDGE BECOMES ELONGATED FROM EAST TO WEST
OVER THE SOUTHERN STATES. ANY ACTIVE WX TO REMAIN IN THE NRN STREAM.
LOCALLY...SINKING NORTHERLY FLOW ALOFT.
12Z UTC KTAE SOUNDING WAS QUITE DRY AND WARM IN THE MID TROPOSPHERE.
REGIONAL SOUNDINGS REFLECT DRY AIRMASS ESPECIALLY ABOVE LOWEST
LEVELS. I.E. TAE 1.44 PWAT WITH VERY DRY AIR ABOVE H75...BMX 0.48
PWAT AND JAN 1.06 PWAT BUT VERY DRY ABOVE H8. AT THE SURFACE...LOW
OVER SD TO DRIFT ESE ALONG QSTNRY FRONT LOCATED FROM NRN/CNTRL
PLAINS THRU MS VALLEY. THIS WILL DROP FRONT SSW INTO ERN WY-NEB
PANHANDLE AND THEN INTO LWR OHIO VALLEY/TN VALLEY BY SAT EVENING.
WEAK HIGH PRESSURE SYSTEM CENTERED OVER ARKANSAS AND A WEAK TROUGH
ORIENTED NORTHEAST TO SOUTHWEST FROM GA WATERS ACROSS THE FL/GA
STATE LINE TO THE FL PANHANDLE.
MOST LONG TERM MODELS ARE IN AGREEMENT ON DEVELOPING LOW PRESSURE
SYSTEM DEVELOPING AROUND 300 MILES EAST OF YUCATAN PENINSULA.
ACTUALLY...ITS CURRENTLY A LARGE AREA OF DISORGANIZED CLOUDINESS AND
DEEP MOIST CONVECTION THAT COVERS MUCH OF THE WESTERN CARIBBEAN IN
ASSOCIATION WITH THE INTERACTION OF A WEAK SURFACE TROUGH AND AN
UPPER LEVEL TROUGH. HOWEVER LATEST ANALYSIS SHOWS THAT DESPITE
PROXIMITY TO LAND...THIS SYSTEM SHOWING SIGNS OF ORGANIZATION AND
AIRCRAFT WILL INVESTIGATE FURTHER TOMORROW AFTERNOON. IT IS
PROJECTED TO ADVANCE NORTHWESTWARD THEN TURNS GRADUALLY TO THE
NORTHEAST AND POSSIBLY GROW INTO A TROPICAL DEPRESSION THROUGH EARLY
NEXT WEEK WHILE MOVING ACROSS THE GULF. MODELS STILL DIVERGENT ON
EVENTUAL PATH BUT ALL AT LEAST SHOW SOME INCREASE IN LOCAL LOW
LEVEL MOISTURE BEGINNING ON SUNDAY AND A DEEPER LAYER OF MOISTURE
ARRIVING BY EARLY MONDAY. STILL...THERE ARE LARGE TIMING AND
LOCATION DIFFERENCES AND THE FACT THAT DEVELOPMENT HAS YET TO OCCUR
ALL MAKES IT VERY DIFFICULT TO ACCURATELY FORECAST SYSTEMS FUTURE.
THE GFS...CANADIAN MODEL...AND GFDL BRING THE SYSTEM INTO THE
NORTHEAST GULF BY SUNDAY EVENING. THE ECMWF TAKES A WEAKER-LOOKING
SYSTEM SLOWLY INTO THE CENTRAL GULF...AND THE UKMET TAKES A TROUGH
SLOWLY NORTHWESTWARD TOWARD THE CENTRAL GULF DURING THE SAME TIME
PERIOD.
&&
.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT...CONTINUED VERY HOT INTO WEEKEND
WITH MAX TEMPS NEAR RECORD LEVELS...UPPER 90S INLAND AND HEAT
INDICES IN THE LOW 100S. MIN TEMPS REMAIN VERY MILD NEAR 70. GFS/NAM
REMAIN IN VERY GOOD TEMP/POP AGREEMENT THRU SHORT TERM. POPS REMAIN
NEAR ZERO INTO SUNDAY. LACK OF DEEP LAYER MOISTURE WILL PREVENT ALL
BUT ISOLATED CONVECTION FROM FORMING ALONG THE SEA BREEZE FRONT THIS
AFTERNOON. WITH TYPE 8 (NW 5-10 KTS) SEA BREEZE...ANY PRECIP SHOULD
BE CONFINED TO COASTAL FLA.
SUNDAY...SOME INCREASE IN CLOUD COVER BEGINNING. STILL SOME
UNCERTAINTY WITH FORECAST PER FUTURE PATH OF ABOVE YUCATAN SYSTEM
BUT CONSISTENT WITH CURRENT THOUGHT WILL KEEP POPS LOW..ESPECIALLY
NW 2/3RD OF CWA.
.LONG TERM...(MONDAY-FRIDAY)
FORECAST LARGELY DEPENDENT ON WHICH MODEL PERFORMS BEST SO
CONFIDENCE NOT HIGH. IF THE GFS IS CORRECT...THE GULF LOW WILL MOVE
QUICKLY TOWARD THE NORTHEAST MONDAY AND TUESDAY AS A DEEP LAYER
TROUGH RE-DEVELOPS OVER THE EASTERN PORTION OF THE COUNTRY. THIS
WILL BRING DRY AND WARM CONDITIONS BACK TO OUR AREA THROUGH MUCH OF
NEXT WEEK...AFTER MONDAY. WE FOLLOWED THE GFS MOS CLOSELY...WITH
BELOW-AVERAGE POPS AND ABOVE-AVERAGE TEMPERATURES.
&&
.MARINE...
WINDS AND SEAS WILL REMAIN LOW THROUGH SATURDAY NIGHT. SUNDAY AND
MONDAY WAS TRICKY BECAUSE OF THE MANY POSSIBILITIES THAT EXIST WITH
RESPECT TO THE DISTURBANCE IN THE CARIBBEAN. FOLLOWED THE GFS WIND
DIRECTION CLOSELY...BUT KNOCKED THE WINDS AND SEAS DOWN (FROM
ADVISORY OR GALE CONDITIONS) TO CAUTION LEVELS FOR LATE SUNDAY AND
MONDAY.
&&
.AVIATION...HAZY MVFR CONDITIONS PERSISTING OVER NEAR COASTAL AREAS
KTLH...KPFN...AND ALSO AT KVLD. OTHERWISE VFR OVER DRIER INLAND
AREAS AT KDHN AND KABY. THE HAZE LAYER SHOULD CLEAR OUT BY MID
MORNING WHEN WE GET A LITTLE HEATING AND MIXING. A WEAK SEABREEZE
BY THE MID-LATE AFTN AS WILL ADVANCE INLAND WITH A SCT CU BUT NO
RAIN.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS CONTINUE THIS AFTERNOON ACROSS ALL OF OUR
FLORIDA ZONES EXCEPT THE COAST. WILL USE DRIER GFS DEW POINTS
CONSISTENT WITH RECENT PERFORMANCES WHICH PLACES INLAND SECTIONS OF
FLA AROUND 4 HRS AOB 35 PCT RH. THUS...WILL UPGRADE FWW TO A RED
FLAG WARNING FOR SAT AFTN. THEN INCREASING MOISTURE SO NO RED FLAG
CONCERNS ON SUNDAY INTO EARLY WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 96 71 96/ 05 05 05 20
PANAMA CITY 74 92 75 92/ 00 00 10 20
DOTHAN 65 98 73 95/ 00 00 05 10
ALBANY 70 97 70 97/ 00 00 05 20
VALDOSTA 65 97 69 96/ 00 00 00 20
CROSS CITY 66 95 71 95/ 00 00 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM THIS EVENING FOR THE FOLLOWING
ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF
...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.
RED FLAG WARNING FROM 1 PM SATURDAY TO 8 PM SATURDAY FOR
THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE... LEON...
LIBERTY...MADISON...AND WASHINGTON.
&&
AVIATION/FIRE WX...LANIER
PUBLIC/MARINE...BLOCK
LONG TERM...FOURNIERHazardous weather outlook, Jun 9, 4:13 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 513 AM EDT FRI JUN 9 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-100915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 413 AM CDT FRI JUN 9 2006 /513 AM EDT FRI JUN 9 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... WARM AND DRY CONDITIONS ARE FORECAST TODAY...WHICH WILL ENHANCE THE SPREAD OF WILD FIRES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HOT...DRY CONDITIONS ARE EXPECTED AGAIN FOR SATURDAY. RAIN CHANCES WILL INCREASE SUNDAY AND MONDAY AS A LOW PRESSURE SYSTEM...CURRENTLY NEAR THE YUCATAN PENINSULA...MOVES INTO THE GULF OF MEXICO AND SPREADS MOISTURE ACROSS THE REGION. THERE IS A CHANCE THAT THIS SYSTEM COULD SLOWLY DEVELOP INTO A WEAK TROPICAL CYCLONE. PLEASE MONITOR THE LATEST TROPICAL WEATHER OUTLOOKS FROM THE NATIONAL HURRICANE CENTER. WARM...DRY CONDITIONS ARE FORECAST TO RETURN TO THE AREA LATER IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.